Long-term proton pump inhibitor therapy and risk of hip fracture.
By Yu-Xiao Yang, James D. Lewis, S. Epstein, D. Metz. Journal of the American Medical Association (JAMA), 2006
1,256 citations recorded by the source corpus.
Subfields: Gastroenterology, Nephrology, Pharmacology
View Paper: https://www.semanticscholar.org/paper/cbc8895445f1fa6e7fe436e145725e49f41aade1
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- E. Hassall
- G. Veereman‐Wauters
- A. Staiano
- C. Rudolph
- T. Wenzl
- C. Di Lorenzo
- L. Mazur
- G. Liptak
Citations in the corpus
- Pediatric Gastroesophageal Reflux Clinical Practice Guidelines: Joint Recommendations of the North American Society for Pediatric Gastroenterology, Hepatology, and Nutrition (NASPGHAN) and the European Society for Pediatric Gastroenterology, Hepatology, and Nutrition (ESPGHAN) (2009, result): “Other adverse effects have been reported in elderly patients on chronic PPI therapy, such as deficiency of vitamin B12 and increased incidence of hip fractures (325,326), but these findings have not been corroborated by recent studies (327,328).”